Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Will @ UMich

Will Accutane Log --- Can anyone honestly tell me How bad it is--- With Pics!!!

Recommended Posts

Day 47

Can anyone honestly tell me how bad my acne is??? I look at them everyday therefore my view is no longer objective.

I'm on this site a lot frankly. Reading the posts from other people with the same issues and experiences however comforts me at some level. Most of the time I wasn't even reading their posts, I just needed to feel that they were around me and being on this site brings them closer to me.

It's been about 1.5 month into my Accutane treatment. Frankly, I don't see any improvements expect for my dry skins and lips. I keep all the horrible red marks from my initial breakouts at the first two weeks, and I still have little white zits from time to time. Being on Accutane is like riding a roller coaster, some days you wake up and feel all these are gonna end soon but the next day you just wanna stay indoor for the rest of your life.

I don't see any points reading others' posts here but I still read them anyways. Somehow reading about their experiences brings me hope like 'don't worry it's gonna get better soon, this guy here saw obvious improvements on his 3rd month.......'

I have to deal with all these with my life. College, relationship, family and ACNE!!!

I guess the reason we all hate acne so much is that it's the one thing we can't do anything with, we can only let it be there and hope for the best.

If you are out of shape, you go work out more.

If you need more money, you can work harder.

If you have a poor relationship, you start a new one.

But if you have ACNE, you can only let it be, and wish for the best.

post-100746-1240192640_thumb.jpg

post-100746-1240192661_thumb.jpg

post-100746-1240192640_thumb.jpg

post-100746-1240192661_thumb.jpg

Share this post


Link to post
Share on other sites

yea i understand what you mean. i have a nasty breakout right now so i don't want to do anything. my boyfriend's family is having a bbq right now and i didn't go because my skin looks so horrible. i was on accutane twice. both times after i stopped taking it, my acne came back. i want to try it again and maybe up the dose but my dr. doesn't think the derm will put me on it if i have already been on it twice. so now what? i am going to call the dr. tomorrow and see if she can prescribe me like spironolactone or something since i have no idea how long it is going to take to get an appt with the derm. so many things in your life are put on hold when you have acne. it sucks.

Share this post


Link to post
Share on other sites
yea i understand what you mean. i have a nasty breakout right now so i don't want to do anything. my boyfriend's family is having a bbq right now and i didn't go because my skin looks so horrible. i was on accutane twice. both times after i stopped taking it, my acne came back. i want to try it again and maybe up the dose but my dr. doesn't think the derm will put me on it if i have already been on it twice. so now what? i am going to call the dr. tomorrow and see if she can prescribe me like spironolactone or something since i have no idea how long it is going to take to get an appt with the derm. so many things in your life are put on hold when you have acne. it sucks.

I totally feel you, and I guess this is the purpose of establishing this site: for us to moral support each other. I'm sorry you had to be on Accutane 3 times but I think since it's your 3rd time, you definitely have a better way to deal with it. I found it helpful to take some non-tetracycline anti-inflammatory drugs while on Accutane to help with the IBs. I hear prednisone is a pretty helpful one and probably you can ask your derm about it.

Just be extremely careful when you are taking a higher dosage. A lot people were totally fine before their doctors raised the dosage. But if you are positive about it, try being aggressive to your doc, and insist to be put on a higher dosage. Sometime this really works. Good Luck to both of us!!!

Share this post


Link to post
Share on other sites

Day 49

Today I feel great cuz I haven't been breaking out for the past two days!!! My left face where I usually break out the most is now smooth and clear. However, I can still feel several hard, pencil-eraser size spots underneath my skin. Can anyone tell me if these are gonna surface and become cysts eventually, or they will be 'absorbed' by the power of Accutane?

Currently Accutane 60mg/day

O-3 Fish Oil

Vitamin E 400IU

Share this post


Link to post
Share on other sites

Don't worry man. Stick through this. We are all in this together. Luckily all your Acne is on the surface, so eventually, your Acne will hit a preverbial wall, and over the course of a few weeks it will almost seem like it will all just dry up and the breakouts will stop, leading the way to the healing process! Good luck fellow 'Taner! :)

Share this post


Link to post
Share on other sites
Don't worry man. Stick through this. We are all in this together. Luckily all your Acne is on the surface, so eventually, your Acne will hit a preverbial wall, and over the course of a few weeks it will almost seem like it will all just dry up and the breakouts will stop, leading the way to the healing process! Good luck fellow 'Taner! :)

Thanx man for being supportive. How can you tell that my acne is mostly on the surface??? I thought mine was pretty bad and deeply penetrated into my skin layers.

Anyways, seems like I haven't been breaking out for several days already and the drug has finally started to work. I'm not putting my hopes up though coz I know these bacteria and oil glands they wont go away this easy:) It's day 54 of my treatment. I think this number is among average of ppl start seeing obvious effects.

Share this post


Link to post
Share on other sites

Day 53!!! 1/3 of course finished!!!

I've been feeling pretty amazing these couple days. Seems like accutane finally started to show its magic power. I didn't get a single cyst/zit in 3 days!!! And my skin feels so smooth now that I can actually try imaging my perfect skin with my eyes closed:)

I was working on this project for this Bio class. I had very irritating electrodes and electrogel being attached to my face almost all day in the lab. But thanx to accutane, my skin didn't experience any uncomfortableness at all!!! Now I've got only these gross redmarks to deal with. My doc said it usually takes 5-6 month to fade out these marks (WTF)!!!

I've got this question to ask. Is it fine to receive some glycolic(sp?) acid peeling while taking tane? These acids are extremely mild and they do help with the redmarks.

post-100746-1240462544_thumb.jpg

post-100746-1240462544_thumb.jpg

Share this post


Link to post
Share on other sites
Wow, Face is lookin good man...lets hope you hit that turning point

Yeah it's definitely getting better. But also I took this pic in my bathroom, and the lighting there wasn't nearly as good as my bedroom where I took the last two. This also makes my face looking better:)

Share this post


Link to post
Share on other sites

Thanks for checking out my blog and posting in it. Good thing those rashes were caused by accutane. BTW , your face is making very good progress. I can definitely see improvement. Keep it up and good luck. :-)

Share this post


Link to post
Share on other sites

Day 55

It's now officially day 55 of my course. Seeing my derm tomorrow morning and hopefully my blood/urine don't go crazy. I'm currently on 60mg/day and my weight is 135lb, my derm told me she's gonna keep me at this dosage for the rest of the semester. I'm already fasting now to prepare for tomorrow's blood test in the morning.

Remember my last derm appointment, after I've had my blood drawn, the derm said she'll call me if there is anything wrong with my tests. I received a call from her the next day(which kinda freaked me out and I had a hard fight whether to answer, by the time I already got my drugs). But it turned out to be something related to my insurance coverage Woo......such a relief!!! I guess acne did not only made me super self-conscious about my look, also started to afraid of seeing a doctor:)

Pictures are posted below, no big changes but I have 3-4 really inactive pimples underneath the skin to the left side of my mouth. They do nothing generally, only become super itchy when my skin is dry. Is there a way to get rid of these inactive ones? How long are they gonna stay there?

post-100746-1240544176_thumb.png

post-100746-1240544321_thumb.png

post-100746-1240544176_thumb.png

post-100746-1240544321_thumb.png

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×